Show simple item record

dc.contributor.authorDrobek, Jaroslav
dc.date.accessioned2013-03-15T13:41:18Z
dc.date.available2013-03-15T13:41:18Z
dc.date.issued2013
dc.identifier.citationMathematica Slovaca. 2013, vol. 63, issue 1, p. 83-110.cs
dc.identifier.issn0139-9918
dc.identifier.issn1337-2211
dc.identifier.urihttp://hdl.handle.net/10084/96222
dc.description.abstractThe Cauchy-type integral having a Lipschitz-continuous density is under investigation. It is considered in a Jordan region that has a piecewise regular boundary without cusps and therefore it can be continuously extended over the closure of the region. Then the boundary values form a function, whose modulus of continuity is to be estimated. One parameter-dependent estimate is obtained and one algorithm for its evaluating is developed. The algorithm is demonstrated on some examples.cs
dc.language.isoencs
dc.publisherSpringercs
dc.relation.ispartofseriesMathematica Slovacacs
dc.relation.urihttp://dx.doi.org/10.2478/s12175-012-0085-ycs
dc.subjectprimary 30E10, 30E20cs
dc.subjectCauchy-type integralcs
dc.subjectLipschitz-continuous densitycs
dc.subjectmodulus of continuitycs
dc.subjectPrivalov theoremcs
dc.titleOn estimate for the modulus of continuity of the Cauchy-type integral having a Lipschitz-continuous densitycs
dc.typearticlecs
dc.identifier.locationNení ve fondu ÚKcs
dc.identifier.doi10.2478/s12175-012-0085-y
dc.type.statusPeer-reviewedcs
dc.description.sourceWeb of Sciencecs
dc.identifier.wos000314185100010


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record